Accessibility navigation


Using the Cayley-Hamilton theorem with N-partitioned matrices

Warwick, K. (1983) Using the Cayley-Hamilton theorem with N-partitioned matrices. IEEE Transactions on Automatic Control, 28 (12). pp. 1127-1128. ISSN 0018-9286

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1109/TAC.1983.1103193

Abstract/Summary

A definition is given for the characteristic equation of anN-partitioned matrix. It is then proved that this matrix satisfies its own characteristic equation. This can then be regarded as a version of the Cayley-Hamilton theorem, of use withN-dimensional systems.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:17802
Publisher:IEEE

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation